# SDR UPS06447985

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG SHUT DOWN DUE TO AN OIL FILTER BYPASS LIGHT AND SPIKE IN OIL TEMP.  AN EMERGENCY WAS DECLARED.  REMOVED OIL FILTER DIFFERENTAIL PRESSURE SWITCH ON NR 3 ENGINE PER B747 MM 79-35-01. THIS CLEARS M333490. ENGINE RUN & LEAK CHECK COMPLIED WITH. CLOSING LP 663744.
